# SDR FDEA202109122291

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 84,967 hours, 43,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N210516
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E CRACKED AT #8 SLAT APROX 2 FT FROM OTBD END REPAIRED RIGHT WING FIXED L/E AT #8 SLAT 2FT FROM O/B END IAW B757 SRM 57-41-01, 57-41-01-  2R FIG 201 SHEET 8 AND 51-70-07-OG.
